# SDR ASAA2018121027337

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,176 hours, 6,322 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 4246
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 76,410 hours, 36,056 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING THE NUMBER 2 ENGINE THE START SWITCH MOVED TO THE OFF POSITION LIKE NORMAL, HOWEVER THE "START VALVE OPEN" LIGHT REMAINED ILLUMINATED. ADDITIONALLY THE "OIL FILTER BYPASS" AND "LOW OIL PRESSURE" LIGHTS FLASHED AND EVENTUALLY EXTINGUISHED. THE "START VALVE OPEN" LIGHT REMAINED ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM 80-07 TASK 809 FOUND FAULTY NR 2 ENG START VALVE. REMOVED AND REPLACED NR 2 ENG START VALVE IAW AMM 80-11-03 OPS CHECK OK.
